Extensions of Super Lie Algebras
Journal of Lie theory, Tome 15 (2005) no. 1, pp. 125-134
Cet article a éte moissonné depuis la source Heldermann Verlag
We study (non-abelian) extensions of a super Lie algebra and identify a cohomological obstruction to the existence, parallel to the known one for Lie algebras. An analogy to the setting of covariant exterior derivatives, curvature, and the Bianchi identity in differential geometry is shown.
Classification :
17B05, 17B56
Mots-clés : Super Lie algebras, extensions of super Lie algebras, cohomology of super Lie algebras
Mots-clés : Super Lie algebras, extensions of super Lie algebras, cohomology of super Lie algebras
@article{JLT_2005_15_1_JLT_2005_15_1_a8,
author = {D. V. Alekseevsky and P. W. Michor and W. A. F. Ruppert },
title = {Extensions of {Super} {Lie} {Algebras}},
journal = {Journal of Lie theory},
pages = {125--134},
year = {2005},
volume = {15},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a8/}
}
D. V. Alekseevsky; P. W. Michor; W. A. F. Ruppert . Extensions of Super Lie Algebras. Journal of Lie theory, Tome 15 (2005) no. 1, pp. 125-134. http://geodesic.mathdoc.fr/item/JLT_2005_15_1_JLT_2005_15_1_a8/